# SDR 96ZZZX142

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N651E
- Make and model: Israel 1124
- Aircraft serial: 406
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 4453513
- Condition: Cracked
- Location: Stab Scissor Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER UPPER SCISSOR MOUNT HAS TWO CRACKS, ONE AT EACH MOUNTING LUG.  SUBMITTER SUSPECTS CAUSE A RESULTANT OF HEAVY TAIL-PLANE VIBRATIONS.  RECOMMEND C/W SB 1124-55-124.
